Research

Optimal control of gypsy moth populations


Reference:

Whittle, A., Lenhart, S. and White, K. A. J., 2008. Optimal control of gypsy moth populations. Bulletin of Mathematical Biology, 70 (2), pp. 398-411.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Details

Item Type Articles
CreatorsWhittle, A., Lenhart, S. and White, K. A. J.
DOI10.1007/s11538-007-9260-7
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6919
Additional InformationID number: ISI:000252481900005

Export

Actions (login required)

View Item